Differential and Integral Equations

The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight

Pigong Han and Zhaoxia Liu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By means of variational method, we study a singular critical growth semilinear elliptic problem: $-\Delta{u}=Q(x)|u|^{2^*-2}{u}+\mu \frac{u}{|x|^2}+\lambda u,$ $u\in H^1_0(\Omega)$, where $2^*=\frac{2N}{N-2},$ $N\geq 7,$ $0 <\mu <\frac{(N-2)^2}{4},$ $\lambda>0$, and $Q(x)$ is a positive function on $\overline{\Omega}$. By investigating the effect of the coefficient of the critical nonlinearity, we prove the existence of sign-changing solutions.

Article information

Source
Differential Integral Equations Volume 17, Number 7-8 (2004), 835-848.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060332

Mathematical Reviews number (MathSciNet)
MR2075409

Zentralblatt MATH identifier
1150.35392

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B33: Critical exponents 47J30: Variational methods [See also 58Exx]

Citation

Han, Pigong; Liu, Zhaoxia. The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight. Differential Integral Equations 17 (2004), no. 7-8, 835--848. https://projecteuclid.org/euclid.die/1356060332.


Export citation